# SDR REXA2015110201043

- Difficulty date: November 2, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 18,622 hours, 11,896 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R HAS MULTIPLE AREAS OF CORROSION FROM FS 280.00 - FS 333.00.  REPAIRED CORROSION ON STRINGER 26R IN MULTIPLE AREAS, BETWEEN FS 280.00 & FS 333.00 BY R & R STRINGER WITH NEW STRINGER SEGMENT, PN SH670-31634-2, IAW SRM 51-42-06-001-001-A01 & 51-40-11-001-001-A01.  REFERENCE 15160115 JOB 81516011 OP 245 FOR SEAL, PAINT & CPC.
